nervous on zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2008
Total Posts : 30
   Posted 2/4/2008 5:49 PM (GMT -6)   
I think my zoloft is making me nervous and my RLS is worse.  I'm on 150 mg of zoloft and I've been on it for about 2 months.  Anybody with any experience with this?

Regular Member

Date Joined Dec 2007
Total Posts : 369
   Posted 2/4/2008 11:40 PM (GMT -6)   
Actually Zoloft is the first drug I have not had any bad side effects from!  I hope you get yours resolved

"Nobody can go back and start a new beginning, but anyone can start today and make a new ending" ~ Maria Robinson

Veteran Member

Date Joined Feb 2003
Total Posts : 1432
   Posted 2/5/2008 1:02 AM (GMT -6)   

Hey Michele,

Sorry I can't help you out. I've never been on that drug. Try calling your pharmacist and see if these symptoms can be side effects from the drug.

Hope you get your answers and start to feel better. Let your Pdoc know too.

Veteran Member

Date Joined May 2007
Total Posts : 3715
   Posted 2/5/2008 3:34 PM (GMT -6)   
I've never been on Zoloft either... but it's definitely something you want to mention to your doc, whether it's being caused by the medication or not.
Co-Moderator, Bipolar Forum

Bipolar II
It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 4:29 AM (GMT -6)
There are a total of 2,712,180 posts in 299,065 threads.
View Active Threads

Who's Online
This forum has 153650 registered members. Please welcome our newest member, joanjoneil.
153 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer